Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Supposed to start week of inactive sugar pills but accidentally started a new pack of Trivora. Concerned about preventing pregnancy ?

I am on Trivora birth control . Yesterday I was supposed to start my week of inactive sugar pills but i accdientally started a new pack. I am sexually active and am more concerned about preventing pregnancy than period irregularity. Should I just continue with the new pack or should I take the sugar pills as I was supposed to?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
There is no reason to be worried. Continue taking the new pack.
Since you started the new pack without taking the inactive pills you will not get your period this week. Now you will get your periods after completing the active pills of the new pack.
Taking the new pack directly is definitely going to protect against pregnancy. The only change will be that you will not get mensus this week.
I hope I have answered to your satisfaction
Answered: Sun, 25 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor